# SDR AALA20120207MIA01

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 99,462 hours, 16,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT FUSELAGE EMERGENCY LIGHT.  OPS CHECK NORMAL.
